Alert archive / Texas / Gale Warnings in 2018
Gale Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 12, 2018, 9:48 AM CST. It took effect at Dec 13, 2018, 2:00 PM CST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2018, 9:48 AM CST (15:48 UTC)
- In effect from
- Dec 13, 2018, 2:00 PM CST
- Expired
- Dec 14, 2018, 6:00 PM CST
- In force
- 28 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
723 WHUS74 KBRO 121548 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 948 AM CST Wed Dec 12 2018 ...Gale force winds expected across the lower Texas coastal waters Thursday afternoon... .Fresh south winds will build seas tonight and Thursday morning. Then a very strong cold front will move through the area Thursday afternoon, producing gale force winds and strong gusts, with high seas, across the lower Texas coast marine areas. GMZ170-175-130400- /O.NEW.KBRO.SC.Y.0049.181213T0000Z-181213T2000Z/ /O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/ /O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 948 AM CST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... The National Weather Service in Brownsville has issued a Gale Warning, which is in effect from 2 PM Thursday to noon CST Friday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 6 PM this evening to 2 PM CST Thursday. * WINDS...Northwest 25 to 40 knots, with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 5 to 7 feet tonight and Thursday morning. Seas building from 11 to 15 feet on the Gulf Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-130400- /O.NEW.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/ /O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/ /O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 948 AM CST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... The National Weather Service in Brownsville has issued a Gale Warning, which is in effect from 2 PM Thursday to noon CST Friday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 6 AM to 2 PM CST Thursday. * WINDS...Northwest 25 to 40 knots, with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 to 13 feet on the Gulf Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-130400- /O.UPG.KBRO.GL.A.0006.181213T2000Z-181214T1800Z/ /O.NEW.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 948 AM CST Wed Dec 12 2018 ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... The National Weather Service in Brownsville has issued a Gale Warning, which is in effect from 2 PM Thursday to noon CST Friday. * WINDS...Northwest 25 to 35 knots, with gusts to 45 knots. * WAVES/SEAS...Very rough conditions on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
7 follow-up statements
456 WHUS74 KBRO 130318 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 918 PM CST Wed Dec 12 2018 ...Gale Force Winds Expected Across the Lower Texas Coastal Waters by Thursday Afternoon... .Moderate to strong southerly winds will build seas through Thursday morning. Then a very strong cold front will move through the area Thursday afternoon, producing Gale Force winds with high seas across the lower Texas Coast Marine Areas. GMZ170-175-131215- /O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/ /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 918 PM CST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... * WINDS...South 25 to 30 knots becoming northwest 30 to 40 knots, with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. Seas building from 15 to 21 feet Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-131215- /O.CON.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/ /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 918 PM CST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... * WINDS...South 20 to 30 knots becoming northwest at 30 to 40 knots with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 to 13 feet on the Gulf Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-131215- /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 918 PM CST Wed Dec 12 2018 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO NOON CST FRIDAY... * WINDS...Northwest 25 to 35 knots, with gusts to 45 knots. * WAVES/SEAS...Very rough conditions on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Frye
787 WHUS74 KBRO 131059 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 459 AM CST Thu Dec 13 2018 ...Gale Force Winds Expected Across the Lower Texas Coastal Waters by This Afternoon... .Moderate to strong southerly winds will build seas through this morning. Then a very strong cold front will surge through the area this afternoon, producing Gale Force winds with high seas across the lower Texas Coast Marine Areas. GMZ170-175-131900- /O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/ /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 459 AM CST Thu Dec 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON CST FRIDAY... * WINDS...South 25 to 30 knots becoming northwest 30 to 40 knots, with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. Seas building from 15 to 21 feet Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-131900- /O.CON.KBRO.SC.Y.0049.181213T1200Z-181213T2000Z/ /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 459 AM CST Thu Dec 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON CST FRIDAY... * WINDS...South 20 to 30 knots becoming northwest at 30 to 40 knots with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 5 to 7 feet Thursday. Seas building from 9 to 13 feet on the Gulf Thursday afternoon and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-131900- /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 459 AM CST Thu Dec 13 2018 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON CST FRIDAY... * WINDS...Northwest 25 to 35 knots, with gusts to 45 knots. * WAVES/SEAS...Very rough conditions on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
909 WHUS74 KBRO 131820 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1220 PM CST Thu Dec 13 2018 ...Gale Force Winds Expected Across the Lower Texas Coastal Waters by This Afternoon... .A very strong cold front will surge through the area this afternoon, producing Gale Force winds with high seas across the lower Texas Coast Marine Areas. Gusty northwest winds will continue through the night and most of the day Friday. GMZ150-155-170-175-140300- /O.CON.KBRO.SC.Y.0049.000000T0000Z-181213T2000Z/ /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1220 PM CST Thu Dec 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...Northwest 30 to 40 knots, with gusts from 45 to 50 knots Thursday afternoon and Thursday night. * WAVES/SEAS...Seas 6 to 9 feet tonight and Thursday morning. Seas building to 13 to 16 feet by Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-140300- /O.CON.KBRO.GL.W.0007.181213T2000Z-181214T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1220 PM CST Thu Dec 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...Northwest 25 to 35 knots, with gusts to 45 knots. * WAVES/SEAS...Very rough conditions on the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
570 WHUS74 KBRO 140238 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 838 PM CST Thu Dec 13 2018 ...Gale Force Winds Expected Across the Lower Texas Coastal Waters Through Friday... .A very strong cold front surged through the area Thursday afternoon producing Gale Force winds with high seas across the lower Texas Coast Marine Areas. Gusty northwest winds will continue through the overnight and most of the day Friday. GMZ130-132-135-150-155-170-175-141200- /O.CON.KBRO.GL.W.0007.000000T0000Z-181214T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 838 PM CST Thu Dec 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...Northwest 25 to 35 knots, with gusts to 45 knots. * WAVES/SEAS...Seas building to 13 to 16 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Frye
692 WHUS74 KBRO 140942 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 342 AM CST Fri Dec 14 2018 ...Hazardous Marine Conditions Today and Tonight... .Strong winds and rough seas are expected today and tonight due to the recent passage of a cold front. Much improved marine conditions are anticipated for Saturday and several days afterwards. GMZ130-132-135-141800- /O.CAN.KBRO.GL.W.0007.000000T0000Z-181214T1800Z/ /O.NEW.KBRO.SI.Y.0044.181214T0942Z-181215T0000Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 342 AM CST Fri Dec 14 2018 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Brownsville has issued a Small Craft Advisory for winds, which is in effect until 6 PM CST this evening. The Gale Warning has been cancelled. * WINDS...Northwest at 20 to 25 knots. * BAY CONDITIONS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-170-175-141800- /O.EXT.KBRO.GL.W.0007.000000T0000Z-181215T0000Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 342 AM CST Fri Dec 14 2018 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest at 25 to 35 knots with gusts to 45 knots. * SEAS...8 to 10 feet nearshore and 9 to 11 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
674 WHUS74 KBRO 141733 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1133 AM CST Fri Dec 14 2018 ...Hazardous Marine Conditions Today and Tonight... .Strong winds and rough seas are expected today and tonight due to the recent passage of a cold front. Much improved marine conditions are anticipated for Saturday and several days afterwards. GMZ150-155-170-175-150300- /O.CON.KBRO.GL.W.0007.000000T0000Z-181215T0000Z/ /O.NEW.KBRO.SC.Y.0050.181215T0000Z-181215T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1133 AM CST Fri Dec 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... * WINDS...Northwest at 25 to 35 knots with gusts to 40 knots. * SEAS...8 to 10 feet nearshore and 9 to 11 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-150000- /O.CON.KBRO.SI.Y.0044.000000T0000Z-181215T0000Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1133 AM CST Fri Dec 14 2018 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING for the Laguna Madre... * WINDS...Northwest at 20 to 25 knots. * BAY CONDITIONS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
996 WHUS74 KBRO 150010 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 610 PM CST Fri Dec 14 2018 ...Hazardous Marine Conditions Continue into Tonight... .Strong winds have begun to diminish this evening, with rough seas expected to slowly improve overnight. Favorable marine conditions are anticipated for Saturday and several days afterwards. GMZ150-155-170-175-150815- /O.EXP.KBRO.GL.W.0007.000000T0000Z-181215T0000Z/ /O.CON.KBRO.SC.Y.0050.000000T0000Z-181215T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 610 PM CST Fri Dec 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING HAS EXPIRED... * WINDS...Northwest at 15 to 25 knots. * SEAS...5 to 8 feet nearshore and 7 to 10 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ130-132-135-150115- /O.EXP.KBRO.SI.Y.0044.000000T0000Z-181215T0000Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 610 PM CST Fri Dec 14 2018 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... Conditions across the Laguna Madre have begun to improve as winds continue to diminish across the bay. Small Craft Should Exercise Caution this evening into tonight with choppy conditions possible, especially across southern bay waters. $$ Hallman
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 12, 5:31 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 12, 5:31 AM CST, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
531 AM CST Wed Dec 12 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Satellite images and surface observations indicate
mostly high clouds moving over deep south Texas early this
morning. Expect VFR conditions to prevail across the region today
into tonight even as low to mid level moisture increases. MVFR
ceilings may develop late this evening with isolated to scattered
showers developing ahead of a 500mb trough moving across northern
Mexico tonight.
&&
.PREV DISCUSSION... /issued 424 AM CST Wed Dec 12 2018/
SHORT TERM (Now through Thursday): Low to mid level moisture will
continue to increase across deep south Texas today as surface high
pressure moves farther east and a mid level trough approaches from
the west. Slightly stronger south to southeast winds, mainly near
the coast, are expected today as a low pressure system strengthens
across the southern Plains. Partly to mostly cloudy skies are
expected today with high temperatures in the mid to upper 70s.
A strong cold front pushes into north Texas late tonight. Overnight
lows will range from the upper 50s west to the mid 60s near the
coast. The 500mb trough moving over northern Mexico will support
isolated to scattered showers, with a few thunderstorms possible
near the coast, across the area tonight into Thursday morning.
The cold front should move through deep south Texas between mid
morning and early afternoon Thursday setting the stage for a
significant wind event by Thursday afternoon. The latest GFS
indicates winds of 50 to 60 knots between 925 to 850 mb. Drier air
in the low levels will allow winds to mix down to the surface
Thursday with winds reaching around 35 mph sustained with gusts well
above 45 mph at times Thursday afternoon. A Wind advisory will
likely be needed for all of deep south Texas on Thursday. High
temperatures on Thursday will be in the mid to upper 70s.
RH values will quickly fall in the wake of the strong front on
Thursday. The combination of very low RH and strong N-NW low level
winds will support the threat of erratic fire behavior Thursday
afternoon. A Fire Weather Watch is in effect and a Red Flag Warning
will likely be needed for Thursday for much of deep south Texas.
LONG TERM (Thursday Night through Tuesday): The Wind Advisory
mentioned in the short term forecast discussion will possibly need
to be extended through Thursday night and Friday with a strong
surface pressure gradient continuing in the wake of the front.
Much improved and tranquil conditions will then prevail for the
weekend into the new week with both surface and 500 mb high
pressure prevailing over Deep South Texas and the Rio Grande
Valley. No massive dose of cold air is anticipated due to the
frontal passage with temperatures more or less in the near normal
range for the entire long term period of the forecast.
MARINE (Now through Thursday): Strong winds and high seas will
develop and persist through the period. Low pressure developing
across the Plains will support a tighter pressure gradient. This
will result in strengthening southeast to south winds through
Wednesday night before a strong cold front arrives on Thursday.
Small craft should exercise caution on the Laguna Madre and the Gulf
waters today into tonight due to elevated winds and seas. Wave
heights will increase on the Gulf through tonight, possibly reaching
small craft advisory conditions across the offshore Gulf waters by
late tonight. A strong cold front surges across the lower Texas Gulf
waters and Laguna Madre Thursday afternoon. Sustained winds of 35 to
40 knots and high seas are expected Thursday afternoon. A Gale Watch
starting Thursday afternoon remains in effect and will likely be
upgraded to a Gale Warning later today.
Thursday Night through Tuesday: Hazardous marine conditions are
expected to continue Thursday night through Friday night due to
the aforementioned passage of the cold front. Much improved winds
and seas will prevail during the weekend and into the early part
of the new week with surface high pressure in control.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Thursday afternoon through Thursday
evening for TXZ248>257-351-353.
GM...Gale Watch from Thursday afternoon through Friday morning for
GMZ130-132-135-150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
63Hazardous weather outlook, Dec 12, 4:30 AM CST, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 430 AM CST Wed Dec 12 2018 TXZ248>257-351-353-131030- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 430 AM CST Wed Dec 12 2018 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight There is a moderate risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is possible at the local beaches Thursday through Friday. Wind advisories will likely be needed for portions of deep south Texas Thursday into Friday. Elevated fire weather conditions may occur Thursday afternoon and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-131030- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 430 AM CST Wed Dec 12 2018 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Small Craft Advisory may be needed on the offshore Gulf waters tonight due to elevated seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisories and Gale Warnings are possible along the lower Texas coast Thursday through Friday. A gale watch is in effect for the lower Texas coastal waters from Thursday afternoon through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:48 AM CST | Small Craft Advisory | BRO | 28 hr | |
| Dec 12, 11:51 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 25 hr |
| Dec 12, 11:51 AM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.